# SDR SWAA2024060397073

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 11,920 hours, 5,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT EXTERIOR EMERGENCY EXIT WINDOW LIGHT OUT<[01] R/R RH AFT EXTERIOR EMERGENCY EXIT WINDOWS LIGHT PER AMM 33-51-04
